Debasis Kundu
Debasis Kundu
Profess of Department of Mathematics and Statistics, IIT Kanpur
Verified email at iitk.ac.in - Homepage
Title
Cited by
Cited by
Year
Theory & methods: Generalized exponential distributions
RD Gupta, D Kundu
Australian & New Zealand Journal of Statistics 41 (2), 173-188, 1999
12831999
Exponentiated exponential family: an alternative to gamma and Weibull distributions
RD Gupta, D Kundu
Biometrical Journal: Journal of Mathematical Methods in Biosciences 43 (1 …, 2001
7742001
Generalized exponential distribution: different method of estimations
RD Gupta, D Kundu
Journal of Statistical Computation and Simulation 69 (4), 315-337, 2001
4422001
Generalized exponential distribution: Existing results and some recent developments
RD Gupta, D Kundu
Journal of Statistical planning and inference 137 (11), 3537-3547, 2007
3242007
Generalized Rayleigh distribution: different methods of estimations
D Kundu, MZ Raqab
Computational statistics & data analysis 49 (1), 187-200, 2005
3242005
Exact likelihood inference based on Type-I and Type-II hybrid censored samples from the exponential distribution
A Childs, B Chandrasekar, N Balakrishnan, D Kundu
Annals of the Institute of Statistical Mathematics 55 (2), 319-330, 2003
2732003
Estimation of P[Y < X] for generalized exponential distribution
D Kundu, RD Gupta
Metrika 61 (3), 291-308, 2005
2632005
Estimation of P [Y< X] for Weibull distributions
D Kundu, RD Gupta
IEEE Trans. Reliability 55 (2), 270-280, 2006
2332006
Analysis of Type-II progressively hybrid censored data
D Kundu, A Joarder
Computational Statistics & Data Analysis 50 (10), 2509-2528, 2006
2322006
Discriminating between Weibull and generalized exponential distributions
RD Gupta, D Kundu
Computational statistics & data analysis 43 (2), 179-196, 2003
2312003
Modified MUSIC algorithm for estimating DOA of signals
D Kundu
Signal processing 48 (1), 85-90, 1996
2111996
Estimation of R= P (Y< X) for three-parameter Weibull distribution
D Kundu, MZ Raqab
Statistics & Probability Letters 79 (17), 1839-1846, 2009
1982009
Modified moment estimation for the two-parameter Birnbaum–Saunders distribution
HKT Ng, D Kundu, N Balakrishnan
Computational Statistics & Data Analysis 43 (3), 283-298, 2003
1892003
Bayesian inference and life testing plan for the Weibull distribution in presence of progressive censoring
D Kundu
Technometrics 50 (2), 144-154, 2008
1872008
Hybrid censoring: Models, inferential results and applications
N Balakrishnan, D Kundu
Computational Statistics & Data Analysis 57 (1), 166-209, 2013
1802013
Is Weibull distribution the most appropriate statistical strength distribution for brittle materials?
B Basu, D Tiwari, D Kundu, R Prasad
Ceramics International 35 (1), 237-246, 2009
1732009
A new class of weighted exponential distributions
RD Gupta, D Kundu
Statistics 43 (6), 621-634, 2009
1662009
Bayesian inference and prediction of the inverse Weibull distribution for Type-II censored data
D Kundu, H Howlader
Computational Statistics & Data Analysis 54 (6), 1547-1558, 2010
1652010
Comparison of different estimators of P [Y< X] for a scaled Burr type X distribution
MZ Raqab, D Kundu
Communications in Statistics—Simulation and Computation® 34 (2), 465-483, 2005
1592005
Bivariate generalized exponential distribution
D Kundu, RD Gupta
Journal of multivariate analysis 100 (4), 581-593, 2009
148*2009
The system can't perform the operation now. Try again later.
Articles 1–20